# SDR DXTA2024100300734

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE IS STUCK IN THE OPEN POSITION AND CAN NOT BE SHUT. THE HANDLE IS NOT MOVING FROM THE INSIDE OR OUTSIDE. LOOKS LIKE A LOCKING PIN IS STUCK, DOOR WILL ACTUATE UP AND DOWN BUT THE HANDLE IS STUCK.(PRE-FLIGHT) CORRECTIVE ACTION: GAINED ACCESS TO DOOR PINS, FOUND ONE OF THE PIN STUCK, REMOVED, CLEANED AND LUBED PIN, OPS CHECKS GOOD, PERFORMED CLOSE OUTS, ALL WORK DONE I.A.W. CE-680A AMM CH 52-10-00.
